# SDR CALA2015102794712

- Difficulty date: October 23, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 83,139 hours, 14,470 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR REPORTED IN CABIN, LAST 20 MINUTES OF FLIGHT.  AFT CABIN RT SIDE NEAR ROW 25 - 28.  CABIN CREW REPORT NO VISIBLE SMOKE, JUST ELEC ODOR.  WHOLE AREA SURROUNDING ROWS 25 - 28 RT SIDE INSPECTED.  FOUND ONE CEILING LT BALLAST UNIT WITH INTERNAL PARTS BURNT.  FOLLOWED AMM 05-51-50 REV 7 4 WITHOUT ANY FURTHER FINDINGS.  BALLAST UNIT REMOVED FROM ACFT.
